Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 444, NWS Tulsa, OK

June 30, 20114 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 30, 2011, 5:16 PM CDT for 4 counties in Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2011, 5:16 PM CDT (22:16 UTC)
Expired
Jun 30, 2011, 6:00 PM CDT
In force
44 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 98 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 782 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
782 J/kg
Mixed-layer CIN
-283 J/kg
Mixed-layer LCL
1807 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-81 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

846 
WUUS54 KTSA 302216
SVRTSA
OKC061-091-101-121-302300-
/O.NEW.KTSA.SV.W.0444.110630T2216Z-110630T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT THU JUN 30 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  WESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  EASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 600 PM CDT

* AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
  ENTERPRISE...MOVING NORTHWEST AT 5 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* THE A SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3534 9560 3544 9535 3523 9525 3515 9545
TIME...MOT...LOC 2217Z 155DEG 4KT 3527 9540

$$
3 follow-up statements
775 
WWUS54 KTSA 302229
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT THU JUN 30 2011

OKC061-091-101-121-302300-
/O.CON.KTSA.SV.W.0444.000000T0000Z-110630T2300Z/
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-
529 PM CDT THU JUN 30 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN PITTSBURG...SOUTHERN MUSKOGEE...EASTERN MCINTOSH AND
WESTERN HASKELL COUNTIES...

AT 528 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ENTERPRISE...
MOVING NORTH AT 5 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3534 9560 3544 9535 3523 9525 3515 9545
TIME...MOT...LOC 2229Z 163DEG 6KT 3531 9541

$$
025 
WWUS54 KTSA 302245
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT THU JUN 30 2011

OKC121-302255-
/O.CAN.KTSA.SV.W.0444.000000T0000Z-110630T2300Z/
PITTSBURG OK-
545 PM CDT THU JUN 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PITTSBURG COUNTY
IS CANCELLED...

LAT...LON 3544 9535 3523 9525 3517 9540 3527 9545
      3529 9545 3529 9547 3537 9551
TIME...MOT...LOC 2245Z 163DEG 6KT 3534 9542

$$

OKC061-091-101-302300-
/O.CON.KTSA.SV.W.0444.000000T0000Z-110630T2300Z/
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-
545 PM CDT THU JUN 30 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SOUTHERN MUSKOGEE...EASTERN MCINTOSH AND WESTERN HASKELL COUNTIES...

AT 544 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
ENTERPRISE...MOVING NORTH AT 5 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3544 9535 3523 9525 3517 9540 3527 9545
      3529 9545 3529 9547 3537 9551
TIME...MOT...LOC 2245Z 163DEG 6KT 3534 9542

$$
833 
WWUS54 KTSA 302255
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
555 PM CDT THU JUN 30 2011

OKC061-091-101-302306-
/O.EXP.KTSA.SV.W.0444.000000T0000Z-110630T2300Z/
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-
555 PM CDT THU JUN 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MUSKOGEE...EASTERN
MCINTOSH AND WESTERN HASKELL COUNTIES EXPIRES AT 600 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

LAT...LON 3544 9535 3523 9525 3517 9540 3527 9545
      3529 9545 3529 9547 3537 9551
TIME...MOT...LOC 2256Z 163DEG 6KT 3536 9543

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:24 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 30, 3:24 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
324 PM CDT THU JUN 30 2011

.DISCUSSION...
THE HEAT CONTINUES ...ALTHOUGH A FEW LOCATIONS ACROSS SOUTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS ARE SEEING LOCALIZED RELIEF IN THE
FORM OF SCATTERED THUNDERSTORMS. THESE WILL CONTINUE TO POSE A
SMALL THREAT OF SEVERE WEATHER THROUGH LATE THIS AFTERNOON...WITH
ANY ACTIVITY DISSIPATING AFTER SUNSET. WILL NOT CARRY POPS AFTER
00Z BUT WILL INCLUDE A PRE-FIRST PERIOD IN THE ZFP TO ACCOUNT FOR
ONGOING STORMS.

OVERNIGHT LOWS TONIGHT SHOULD BE SLIGHTLY WARMER THAN LAST
NIGHT...AND MOST AREAS WILL REMAIN ABOVE 75 DEGREES WITH SIMILAR
HEAT INDEX VALUES EXPECTED FRIDAY. HAVE THEREFORE UPGRADED THE
EXCESSIVE HEAT WATCH TO A WARNING FOR SE OKLAHOMA AND CONTINUE IT
FOR ALL BUT NW ARKANSAS. WILL REMAIN CLOSE TO CRITERIA THROUGH THE
WEEKEND IN SOME AREAS...ESPECIALLY TULSA METRO. HOWEVER MOST
GUIDANCE INDICATES A DOWNWARD TREND IN DEW POINTS THROUGH THAT
TIME. WILL WATCH IN THE COMING DAYS BUT IT APPEARS MOST LOCATIONS
WILL FALL JUST SHORT. IN ANY EVENT...TRIPLE DIGIT HEAT WILL REMAIN
COMMON THROUGH SUNDAY...AND THE FIRST HALF OF NEXT WEEK. STRONG
SHORTWAVE MOVING THROUGH CENTRAL ROCKIES WILL LIFT NORTHEAST AND
TRY TO PUSH A FRONTAL BOUNDARY SOUTH INTO KANSAS. MOST CONVECTION
WILL REMAIN NORTH OF THE FORECAST AREA AND EVEN TERRAIN STORMS
APPEAR MORE LIMITED WITH SLIGHTLY WARMER MID LEVEL TEMPS.

MEDIUM RANGE MODELS CONTINUE TO HINT AT A RELATIVE WEAKNESS IN
UPPER RIDGE FOR THE FOURTH...THIS WILL ALSO NEED TO BE WATCHED FOR
POSSIBILITY OF A FEW THUNDERSTORMS TO END THE HOLIDAY WEEKEND. A
MORE SIGNIFICANT CHANCE MAY OCCUR LATE IN THE FORECAST AS UPPER
FLOW BECOMES NW AND A FRONT WORKS TOWARD THE AREA. SOUTH OF THIS
BOUNDARY THE TEMPS MAY REALLY HEAT UP TUE/WED. ENOUGH MODEL
CONSISTENCY TO INCLUDE A SMALL CHANCE OF THUNDER WED NIGHT AND
THURSDAY. THIS SHOULD ALSO SUPPRESS THE HEAT SOMEWHAT BY WEEKS END.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   80 102  78 102 /  10  10  10  10
FSM   76  99  72 101 /  10  10  10  10
MLC   77 103  76 103 /   0   0  10  10
BVO   75 103  73 103 /  10  10  10  10
FYV   73  95  70  96 /  10  10  10  10
BYV   71  94  70  97 /  10  10  10  10
MKO   77 101  74 102 /  10  10  10  10
MIO   76 100  72 100 /  10  10  10  10
F10   78 103  77 103 /  10  10  10  10
HHW   75 101  72 100 /   0   0  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 9 PM THURSDAY FOR OKZ049-OKZ053-OKZ073-
     OKZ075.

     EXCESSIVE HEAT WARNING FROM 9 PM THURSDAY TO 9 PM FRIDAY FOR
     OKZ049-OKZ053-OKZ073-OKZ075.

     EXCESSIVE HEAT WARNING UNTIL 9 PM FRIDAY FOR OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-
     OKZ074-OKZ076.

AR...EXCESSIVE HEAT WARNING UNTIL 9 PM FRIDAY FOR ARZ019-ARZ020-
     ARZ029.

&&

SHORT TERM...05
LONG TERM....14
Hazardous weather outlook, Jun 30, 3:08 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
308 PM CDT THU JUN 30 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
308 PM CDT THU JUN 30 2011

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
ISOLATED STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED IN FAR
SOUTHEAST OKLAHOMA. THESE STORMS WILL MOVE SLOWLY WEST AND
SOUTHWEST BEFORE DISSIPATING BY SUNSET. DESPITE VERY WEAK FLOW AT
THE SURFACE AND ALOFT...BRIEF LARGE HAIL AND DAMAGING WINDS WILL
BE POSSIBLE WITH PULSE SEVERE THUNDERSTORMS.

HOT AND HUMID CONDITIONS CONTINUE ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON AS A RIDGE OF HIGH PRESSURE
REMAINS IN PLACE OVER THE REGION. THESE CONDITIONS WILL CREATE
HEAT INDEX VALUES FROM AROUND 100 TO 105 DEGREES ACROSS SOUTHEAST
OKLAHOMA AND FAR NORTHWEST ARKANSAS...WITH 105 TO 110 DEGREE
INDICES EXPECTED FOR NORTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THE RIDGE OF HIGH PRESSURE IS EXPECTED TO REMAIN OVER THE REGION
THROUGH THE FIRST HALF OF THE NEXT WORK WEEK...ALLOWING FOR HOT
AND HUMID CONDITIONS TO PREVAIL. HEAT INDEX VALUES FROM AROUND
100 TO 110 DEGREES WILL BE POSSIBLE...WITH VERY WARM OVERNIGHT LOW
TEMPERATURES PROVIDING LITTLE RELIEF FROM THE HEAT.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
AN EXTENDED PERIOD OF HOT WEATHER IS EXPECTED. EMERGENCY PERSONNEL
SHOULD BE PREPARED TO DEAL WITH MORE CASES OF HEAT RELATED ILLNESS
THROUGH AT LEAST EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 30, 2:35 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
235 PM CDT THU JUN 30 2011

OKZ076-302015-
LE FLORE OK-
235 PM CDT THU JUN 30 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE

AT 235 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
MUSE...MOVING WEST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...MUSE AND WHITESBORO.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3462 9494 3468 9495 3485 9483 3478 9463
      3454 9470
TIME...MOT...LOC 1935Z 070DEG 6KT 3474 9477
Special weather statement, Jun 30, 3:36 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
336 PM CDT THU JUN 30 2011

ARZ002-302115-
CARROLL AR-
336 PM CDT THU JUN 30 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHWESTERN CARROLL

AT 337 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER URBANETTE...
MOVING WEST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...OAK HILL...PLEASANT RIDGE...BERRYVILLE...EUREKA
SPRINGS...URBANETTE...GRANDVIEW...BUSCH AND BEAVER.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3634 9344 3630 9371 3631 9381 3632 9383
      3648 9387 3649 9386 3651 9364 3650 9348
TIME...MOT...LOC 2037Z 079DEG 8KT 3641 9357
Special weather statement, Jun 30, 4:10 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 PM CDT THU JUN 30 2011

OKZ074-075-302145-
HASKELL OK-LATIMER OK-
410 PM CDT THU JUN 30 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL AND NORTHERN LATIMER

AT 410 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
PANOLA...MOVING SOUTHWEST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILBURTON...PANOLA...RED OAK AND
ROBBERS CAVE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3500 9543 3503 9537 3503 9536 3504 9535
      3513 9518 3500 9504 3477 9524
TIME...MOT...LOC 2110Z 050DEG 13KT 3501 9520
Local storm report, Jun 30, 4:43 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT THU JUN 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             CAMERON                 35.13N 94.53W
06/30/2011  E1.00 INCH       LE FLORE           OK   EMERGENCY MNGR

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 3:31 AM CDTHeat AdvisoryTSAChoctaw, Latimer, Pittsburg, Pushmataha17 hr
Jun 30, 2:35 PM CDTSpecial Weather StatementTSALeFlore40 min
Jun 30, 2:59 PM CDTSevere Thunderstorm WarningTSALeFlore46 min
Jun 30, 4:10 PM CDTSpecial Weather StatementTSALatimer35 min
Jun 30, 4:14 PM CDTSevere Thunderstorm WarningTSALeFlore46 min
Jun 30, 4:47 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah22 min
Jun 30, 5:57 PM CDTSpecial Weather StatementTSAMuskogee33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.